Hi, I've never used colour on mine since my primary diagnosis three years ago. Maybe the breast cancer nurses could advise you? If your hair is thick now, you will loose some of the bulk but hopefully not enough for anyone else to notice. I know people think it's daft to worry about your hair given what you're coping with, but it's a big part of your image and how you feel about yourself, therefore it's important to you. Take care.
Hi Woodsbonsai and Pawsome
Many thanks for your replies. My hair is very thick, so hopefully I will keep some of it. Can you still use hair colour, do you know?
Hope all is going well for you.
Hi, I've been on Palbo for just over three years now and have experienced some hair loss. My hair was very thick but it's now a lot thinner mostly at the front - I guess that's where you brush it more. It doesn't grow very fast, I only get it trimmed every 6 weeks or so whereas I used to have it cut every 4 weeks. I use Plantur 39 which seems to reduce the hair loss for me. I also try and limit using a hair dryer on it. Everyone tells me they haven't noticed a difference which is good news. I did order a wig because I had my son's wedding coming up but it's still in the box. I hope that helps.
Hi, At the most you might get a bit of hair thinning. For most ladies I know, including myself, it hasn’t affected our hair at all. I’ve still got the same thick hair I had before starting treatment. It does maybe grow a bit slower but I’ve found that to be a positive as I’ve needed my hair cutting less xx
I have recently been diagnosed with SBC in ribs, hip and spine, with possible lung mets. I have been given Anastrozole and will be starting Palbociclib on Friday. One of the side-effects states hair loss. Do you lose all of your hair, or does it just get thinner? Would I need a wig? (Not a lot of time to get one)!